Hair Removal Ask A Doctor Questions and Answers on LocateADoc.com

Aug
2001

Q&A: Can the Estratest I am taking for hot flashes and mood swings cause facial hair growth and what can I do about it?

Amy Taub, M.D. Picture - LocateADoc.com Thank you for the quick answer. The hair growth is dark hair but light in density. What kind of doctor would prescribe Vaniqa? I am, also, on Estratest, for estrogen replacement and I have seen an increase ... View full question & answer >>
Jun
2001

Q&A: What can I do to permanently remove heavy black hair from my arms and legs and what will it cost?

Gregory Caputy, MD, Chief Surgeon Picture - LocateADoc.com hi sir! i am concerned about the dense black and kind of hard hairs on my arms and legs,is there any surgery 4 the complete removal of hairs?and how much will it cost, i am 17.6 yrs/m/nc.waiting for reply. ... View full question & answer >>
Apr
2001

Q&A: I am a 21 year old African American women who has abnormal growth of facial hair. What can I do?

Gregory Caputy, MD, Chief Surgeon Picture - LocateADoc.com I am a 21 year old African American women who as of late has had abnormal growth of facial hair. At first I thought that I might have polycystic ovaries or it could be attributed to the 85 lbs I have ... View full question & answer >>